MathSciNet Relay Station
MathSciNet bibliographic data
MR709858 (85f:11032a) 11F11 (11F66 11M41)
Hafner, James Lee Explicit estimates in the arithmetic theory of cusp forms and Poincaré series. Math. Ann. 264 (1983), no. 1, 9–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement